MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT
Model Number BIFURCATED STENT GRAFT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately four (4) years post initial procedure, a type 3b endoleak with sac growth was reported.An intervention was completed.The physician elected use non- endologix stents to resolve this event.The intervention was successful and the patient was reported as stable.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately four (4) years post initial procedure, a type 3b endoleak with sac growth was reported.An intervention was completed.The physician elected use non- endologix stents to resolve this event.The intervention was successful and the patient was reported as stable.Additional information: during our investigation, the reported type 3b endoleak was refuted, rather it was a type 1b endoleak from the left common iliac artery.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following events: the reported type 3b endoleak was refuted, rather there was a type 1b endoleak from the left common iliac artery.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined based off the medical records / imaging available for review.The final patient status was discharged on post operative day two home stable following a reported reline with a non endologix stent.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply corrections: h6: result code: remove code 3233.H6: conclusion code: remove code 11.H7: remove recall.H9: remove z-0006-2019.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9186966
Report Number2031527-2019-00459
Device Sequence Number19407692
Product Code MIH
UDI-Device Identifier00818009012630
UDI-Public(01)00818009012630(17)171013
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2017
Device Model NumberBIFURCATED STENT GRAFT
Device Lot Number1251907-016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2019
Supplement Date Received by Manufacturer09/14/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA SUPRARENAL, LOT 1252486015
Outcome Attributed to Adverse Event Required Intervention;